On the fixed point index of non-compact mappings
Wereński, S.
Studia Mathematica, Tome 78 (1984), p. 155-160 / Harvested from The Polish Digital Mathematics Library
Publié le : 1984-01-01
EUDML-ID : urn:eudml:doc:218565
@article{bwmeta1.element.bwnjournal-article-smv78i1p10bwm,
     author = {S. Were\'nski},
     title = {On the fixed point index of non-compact mappings},
     journal = {Studia Mathematica},
     volume = {78},
     year = {1984},
     pages = {155-160},
     zbl = {0559.47045},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv78i1p10bwm}
}
Wereński, S. On the fixed point index of non-compact mappings. Studia Mathematica, Tome 78 (1984) pp. 155-160. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv78i1p10bwm/